| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Codes |
Impedance Problem (2950); Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
During a standard follow-up, in situ measurements showed affected channels.No accident or trauma have been reported.Reimplantation is considered but not yet scheduled.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusions: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
During a standard follow-up, in situ measurements showed affected channels.The user was re-implanted.